Dividend optimization for jump–diffusion model with solvency constraints

Yongwu Li, Zhongfei Li, Shouyang Wang, Zuo Quan Xu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)


Belhaj (2010) established that a barrier strategy is optimal for the dividend problem under jump–diffusion model. However, if the optimal dividend barrier level is set too low, then the bankruptcy probability may be too high to be acceptable. This paper aims to address this issue by taking the solvency constrain into consideration. Precisely, we consider a dividend payment problem with solvency constraint under a jump–diffusion model. Using stochastic control and PIDE, we derive the optimal dividend strategy of the problem.

Original languageEnglish
Pages (from-to)170-175
Number of pages6
JournalOperations Research Letters
Issue number2
Publication statusPublished - Mar 2020


  • Barrier strategy
  • Dividend payment
  • Jump–diffusion
  • Partial integro-differential equation
  • Solvency constraints

ASJC Scopus subject areas

  • Software
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics


Dive into the research topics of 'Dividend optimization for jump–diffusion model with solvency constraints'. Together they form a unique fingerprint.

Cite this